Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
azcardskill

Please help - Face turning Yellow/Orange!

Recommended Posts

I've been using Benzaclin and Clindamycin lotion and its making my face a yellow/orange color. None of the moisturizers I've tried seem to help. I'm finally getting my flakes to go away but my face is still yellow/orange! Any suggestions?

Share this post


Link to post
Share on other sites
I've been using Benzaclin and Clindamycin lotion and its making my face a yellow/orange color. None of the moisturizers I've tried seem to help. I'm finally getting my flakes to go away but my face is still yellow/orange! Any suggestions?

Share this post


Link to post
Share on other sites

The scary part is I DID STOP! I'm using only lotion now and its not getting better. I've had this for the past month and thought it was because I was using jojoba oil but I haven't used that in three weeks and I"m still yellow! Anyone have any suggestions?

Share this post


Link to post
Share on other sites
The scary part is I DID STOP! I'm using only lotion now and its not getting better. I've had this for the past month and thought it was because I was using jojoba oil but I haven't used that in three weeks and I"m still yellow! Anyone have any suggestions?

Share this post


Link to post
Share on other sites

I've been seeing my doctor and he has no clue. I think I'm going to schedule an appointment for a real dermatologist. What should I do for now?

Share this post


Link to post
Share on other sites

You could probably get the color to fade faster with the use of an exfoliant. I think a strong AHA like a glycolic acid product would help your skin to turn over much faster and get rid of the orangy yellow tint. Try Neutrogena Healthy Skin Face Lotion or AHA Alpha Hydrox Enhanced, they might sting a bit at first, but it ought to help.

I have no idea why that color change happened in the first place, though.

Share this post


Link to post
Share on other sites

No, I'm not taking any other medications. I am taking B5 and some vitamins right now but my face has been yellow before that. Also, I've been using the Neutrogena Healthy Skin Moisturizer and its not helping much.

Share this post


Link to post
Share on other sites

Sure it's not the B5? .....i'm sorry to all those loyal B5 consumers....i just don't trust anything that you pop 10-20 times a day...aka 5-10 grams of anything in vitamin form doesn't sound healthy...no matter what reports say.

Share this post


Link to post
Share on other sites
Guest Guest

Some creams and anti biotics do turn your skin funny colours. I'd use something else.

Share this post


Link to post
Share on other sites

Try get a new layer of skin; either exfoliate or.. I don't know. I severely doubt its a permanent thing.

Share this post


Link to post
Share on other sites

update: i haven't used benzaclin or anything for a week now except moisturizer and aloe vera. the orange/yellow went away but my acne is still pretty moderate-severe. i think i'm going to ask my doctor for klaron. it looks like it has less side effects.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×